Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

im on my second month of isotret. and in the past week iv broken out heaps and started producing oil again. my first month was so dry and sensitive my doc didnt want to up the dose. but now im normal (other then still skin hypersensitivity to temp, sun, chemicals, ect) and have pimples every where accept there alot bigger and just yuckier ! my first month was totally clear, So i dont understand. Shouldnt initial break out be, um, initial ? like first week? or is this normal?

Im only on 20mg for 6 months and so i understand its not a very high does but Iv never had 'bad acne' so doc didnt want me to be on very high ( actually she didnt want me on at all, but i convinced her :lol: ). but should i try and get higher dosage? or is it just pat of whatever happens on accutane?

thanks

peace

Link to comment
Share on other sites

Moved to the Accutane posts forum. Please read the forum headings and descriptions before posting.

Link to comment
Share on other sites

Im having the same problem, I think this IS your initial breakout. The cumulation of the drug in your body allows it to suddenly express itself, beginning with breakouts.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×